# SDR 03123671

- Difficulty date: May 3, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N671BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7572
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 59465
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, THE AFT EMERGENCY FLOOR TRACK LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE PERSONNEL REMOVED AND REPLACED A WIRING CABLE FOR THE EMERGENCY FLOOR TRACK LIGHTS.  AN OPERATIONAL CHECK WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
